# SDR MWEA99670

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578505
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP NR 3 WEDGE HAD A DENT OUT OF LIMITS.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
